Vol. 12, No. 6, 2018

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 12
Issue 7, 1559–1821
Issue 6, 1311–1557
Issue 5, 1001–1309
Issue 4, 751–999
Issue 3, 493–750
Issue 2, 227–492
Issue 1, 1–225

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Generalized Fourier coefficients of multiplicative functions
1311–1400

Lilian Matthiesen

A blowup algebra for hyperplane arrangements
1401–1429

Mehdi Garrousian, Aron Simis and Ştefan O. Tohăneanu

Torsion in the 0-cycle group with modulus
1431–1469

Amalendu Krishna

Continuity of the Green function in meromorphic families of polynomials
1471–1487

Charles Favre and Thomas Gauthier

Local root numbers and spectrum of the local descents for orthogonal groups: $p$-adic case
1489–1535

Dihua Jiang and Lei Zhang

Bases for quasisimple linear groups
1537–1557

Melissa Lee and Martin W. Liebeck